# SDR SWAA2024012343031

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 37,490 hours, 17,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE PACK DOESNT LOOK IN PROPER POSITION<[01] INSPECTED L1 SIDE. VELCRO WAS ATTACHED ON FOLD.TUCKED EXTRA FLAP AS REQUIRED. REF MM25-66-01
